Advertisement

Frontiers of Mathematics in China

, Volume 13, Issue 5, pp 1141–1167 | Cite as

Artin-Schelter regularity of twisted tensor products

  • Xin Wang
  • Yuan Shen
Research Article

Abstract

We prove an Artin-Schelter regularity result for the method of twisted tensor products under a certain form. Such twisted tensor products, whose twisting maps are determined by the action on the generators, include Ore extensions and double Ore extensions. It is helpful to construct high-dimensional Artin-Schelter regular algebras.

Keywords

Artin-Schelter regular (AS-regular algebra) algebra twisted tensor product pure resolution with respect to length 

MSC

16E65 16W50 14A22 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The authors thank the referees for careful reading and valuable suggestions. Xin Wang was supported by the National Natural Science Foundation of China (Grant No. 11671351); Yuan Shen was supported by the National Natural Science Foundation of China (Grant No. 11626215).

References

  1. 1.
    Artin M, Schelter W. Graded algebras of global dimension 3: Adv Math, 1987, 66(2): 171–216MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Artin M, Tate J, van den Bergh M. Some algebras associated to automorphisms of elliptic curves. In: Cartier P, Illusie L, Katz N M, Laumon G, Manin Yu I, Ribet K A, eds. The Grothendieck Festschrift, Vol I. Progr Math, Vol 86. Basel: Birkhäuser, 1990, 33–85MathSciNetzbMATHGoogle Scholar
  3. 3.
    Artin M, Tate J, van den Bergh M. Modules over regular algebras of dimension 3: Invent Math, 1991, 106(2): 335–388MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Caenepeel S, Ion B, Militaru G, Zhu S. The factorization problem and the smash biproduct of algebras and coalgebras. Algebr Represent Theory, 2000, 3(1): 19–42MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Čap A, Schichl H, Vančura J. On twisted tensor products of algebras. Comm Algebra, 1995, 23(12): 4701–4735MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Kirkman E, Musson I M, Passman D S. Noetherian down-up algebras. Proc Amer Math Soc, 1999, 127(11): 3161–3167MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Li H S. Gröbner Bases in Ring Theory. Singapore: World Scientific Publishing Co Pte Ltd, 2012zbMATHGoogle Scholar
  8. 8.
    Shen Y, Zhou G S, Lu D M. Homogeneous PBW-deformation for Artin-Schelter regular algebras. Bull Aust Math Soc, 2015, 91(1): 53–68MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Van Daele A, Van Keer S. The Yang-Baxter and pentagon equation. Compos Math, 1994, 91(2): 201–221MathSciNetzbMATHGoogle Scholar
  10. 10.
    Zhang J J, Zhang J. Double Ore extension. J Pure Appl Algebra, 2008, 212(12): 2668–2690MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Zhang J J, Zhang J. Double extension regular algebras of type (14641): J Algebra, 2009, 322(2): 373–409MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Higher Education Press and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematical SciencesZhejiang UniversityHangzhouChina
  2. 2.Department of MathematicsZhejiang Sci-Tech UniversityHangzhouChina

Personalised recommendations